# SDR AALA20010071

- Difficulty date: December 20, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT LOWER TORQUE BOX VERTICAL WEB CRACKED AT LIGHTENING HOLE STATION 1283.  ROUTED OUT CRACK AND INSTALLED DOUBLER PER SRM 51-40-2.  (M)
